MMN-2999

Unitariness of operators

  • C. Padhy, Veer Surendra Sai University of Technology, Department of Mathematics, Burla-768018, Odisha, India, chinmayee.padhy83@gmail.com
  • P. K. Jena, Berhampur University, Bhanjabihar, P. G. Department of Mathematics, Berhampur, Ganjam-760007, Odisha, India, pabitramath@gmail.com
  • S. K. Paikray, Veer Surendra Sai University of Technology, Department of Mathematics, Burla-768018, Odisha, India, skpaikray_math@vssut.ac.in

Abstract

In this paper, we explain some sufficient conditions for unitariness of Toeplitz operators and little Hankel operators on the Bergman space.


Vol. 22 (2021), No. 2, pp. 831-840
DOI: 10.18514/MMN.2021.2999


Download: MMN-2999